# SDR DALA2017103107878

- Difficulty date: October 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rub Strip
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND DISBONDED RUB STRIPS AT THE LT AND RT SIDE ON FILLET PANELS.  THE RUBSTRIPS WERE REPLACED IAW SRM 53-20-70-01, AND 51-20-05-0G.
